# SDR DALA2016120609668

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N376DA
- Make and model: Boeing 737832
- Aircraft serial: 29624
- Aircraft time: 57,104 hours, 23,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FORWARD CARGO FROM STATION 500A-500G RT "Z" ANGLE MULTIPLE AREAS OF CORROSION. MAINTENANCE REMOVED AND REPLACED Z ANGLE IAW SRM 53-00-53 REPAIR 5.
